By Topic

Matrix partial fraction expansions of rational matrices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yen-Lei Ling ; National Chiao Tung University, Hsinchu, Taiwan, Republic of China ; Bor-Chyun Wang

A general and rigorous derivation is made of a new formula, established recently in the literature, for matrix partial fraction expansion of a rational matrix. The procedure, by use of a minimal Jordan realization of the rational matrix, provides as a byproduct, general expressions for residue matrices in terms of products of columns of the output matrix and rows of the input matrix of the realization.

Published in:

Automatic Control, IEEE Transactions on  (Volume:32 ,  Issue: 4 )